# SDR 9604205508

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508US
- Make and model: Boeing 757251
- Aircraft serial: 23167
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 3800022104
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, RUDDER RATIO LIGHT ILLUMINATED SEVERAL TIMES ACCOMPANIED BY ACTUAL RUDDER INPUT, CAUSING ABOUT 5 UNITS OF AILERON TO HOLD WINGS LEVEL.  FLIGHT RETURNED TO MSP.  REPLACED THE RUDDER RATIO ACTUATOR.
